# SDR 044935

- Difficulty date: November 11, 2002
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N233YV
- Make and model: Beech 1900D
- Aircraft serial: UE233
- Aircraft time: 14,672 hours, 20,923 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Shaft
- Condition: Broken
- Location: Fuel Pump
- Part time: 12 hours, 15 cycles
- Component: Pump
- Component part number: 1143890425
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

A REPORT OF THE RT ENGINE LEAKING FUEL FROM THE GANG DRAIN. IN THE REPORT THEY FOUND THE RT ENGINE DRIVEN LOW PRESSURE FUEL PUMP LEAKING DUE TO INTERNAL FAILURE. REMOVED AND REPLACED THE LT HAND PRESSURE FUEL PUMP. UPON RECEIPT OF THE TEARDOWN REPORT FROM THE VENDOR, THEY DISASSEMBLED THE PART FOR INSPECTION. THEY FOUND THAT THE RELEIF VALVE WAS PITTED AND  SEAL WAS DAMAGED. ALL THE OTHER MAJOR COMPONENTS WERE WITHIN MANUFACTURING TOLERANCES. THE VENDOR PROCEEDED TO FIX THE PART. THEY LAPPED RELIEF VALVE AND HOUSING, REASSEMBLED WITH OVERHAUL KIT AND OVERHAULED AND TESTED AS PER MANUFACTURING SPECIFICATIONS. THEN IT WAS RETURNED TO SERVICE.
